# SDR USAA2009052791299

- Difficulty date: May 6, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,332 hours, 28,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6190560 - GALVANIC CORROSION ON LOWER SILL OF R-2 DOOR BETWEEN FR66 TO FR68, -Y1732. REPAIRED LOWER SILL OF R2 DOOR BETWEEN FR66 TO FR68, -Y1732 IAW A320 SRM 53-41-14.
